# SDR ZIAA961105

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2750826
- Condition: Cracked
- Location: Fs 1090
- Part time: 64,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING SCHEDULED CHECK, VISUAL, REFLECTIVE PROBE EDDY CURRENT AND ULTRASONIC INSPECTION TECHNIQUES REVEALED LONGERON CRACKED.  FS 1090 L35R.  REPAIRED IAW DWG A74-R35.  (X)
